MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE HEXAGONAL SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE HEXAGONAL SCREWDRIVER
Model Number 314.27
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device returned.Investigation summary: background: it was reported that on unknown date, three items found during routine inspection.No patient involvement.Screwdriver has twisted tip.Pliers has bent cutting edges.Adaptor has deformed quick connect.Need warranty replacements sent as soon as possible.This complaint involves three (3) devices.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image provided.The image was reviewed, and the complaint condition could be confirmed as the distal tip of the screwdriver was observed to be twisted.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition was confirmed.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Background: it was reported that on unknown date, three items found during routine inspection.No patient involvement.Screwdriver has twisted tip.Pliers has bent cutting edges.Adaptor has deformed quick connect.Need warranty replacements sent as soon as possible.This complaint involves three (3) devices.Investigation flow: damage: visual inspection: large hexagonal screwdriver (p/n: 314.27, lot #:unk) was returned and received at us cq.Upon visual inspection, it was found that the tip of the screwdriver was twisted and the shaft was discolored.Additionally, there were minor scratches on the shaft and the handle.The received condition of the device is consistent as an end-of-life indicator for the device.No other issues were identified during the inspection.The received condition is consistent with the complaint condition thus the complaint is confirmed.Investigation conclusion: after a visual inspection per guidance provided, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot null, lot number is unknown, and therefore, dhr could not be completed.If the lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary background: it was reported that on unknown date, three items found during routine inspection.No patient involvement.Screwdriver has twisted tip.Pliers has bent cutting edges.Adaptor has deformed quick connect.Need warranty replacements sent as soon as possible.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image provided.The image was reviewed, and the complaint condition could be confirmed as the distal tip of the screwdriver was observed to be twisted.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition was confirmed.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during an inspection, it was discovered that the screwdriver has twisted tip, pliers has bent cutting edges, and adaptor has deformed quick connect.There was no patient involvement.This report is for one (1) large hexagonal screwdriver.This is report 1 of 2 for complaint (b)(4).

Brand Name
LARGE HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11904318
Report Number2939274-2021-02668
Device Sequence Number19720503
Product Code HXX
UDI-Device Identifier10886982188731
UDI-Public(01)10886982188731
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.27
Device Catalogue Number314.27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1